# SDR AALA20110205TUL01

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 51,596 hours, 17,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS OUTER SKIN BENT AT LOWER FORWARD CORNER.  FORWARD CARGO DOOR STRAIGHTENED OUTER SKIN AT LOWER CORNER PER ESO. 80114.
